# SDR WX0A2015100872927

- Difficulty date: October 6, 2015
- Submitted: October 8, 2015
- Operation: Air carrier
- Aircraft: N883GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49710
- Aircraft time: 56,462 hours, 32,112 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS IN TAIL COMPARTMENT ARE INOPERATIVE.  R & R BATTERIES TO BOTH EMER POWER SUPPLY B5-27 & B5-28.  OPERATIONS CHECKED GOOD IAW AMM 33-53-00.
